Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Transitivity and the $ \gamma $-space conjecture in ordered spaces


Author: Jacob Kofner
Journal: Proc. Amer. Math. Soc. 81 (1981), 629-635
MSC: Primary 54F05; Secondary 54E15
DOI: https://doi.org/10.1090/S0002-9939-1981-0601744-7
MathSciNet review: 601744
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Each generalized ordered $ \gamma $-space is nonarchimedean quasimetrizable. Moreover, each generalized ordered space is $ 3$-transitive, i.e. for each neighbournet $ U$ there is a transitive neighbournet $ V \subset {U^3}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F05, 54E15

Retrieve articles in all journals with MSC: 54F05, 54E15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0601744-7
Keywords: Quasimetric, nonarchimedean, $ \gamma $-space, ordered space, transitive space, neighbournet
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society